It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • Thyroid med increase and Hypoglycemic?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-09-2006, 10:27 AM   #1
    gramstoo
    Junior Member
    (female)
     
    gramstoo's Avatar
     
    Join Date: Jan 2006
    Posts: 16
    gramstoo HB User
    Thyroid med increase and Hypoglycemic?

    On Monday when I was in to see the dr. because I was sooo dizzy and
    my blood pressure was 157/125 and pulse 99 they took a TSH and it was
    0.648. I went for the hypoglycemic test on Tuesday and don't have the
    results yet. I faxed the notes below to the Dr. so that she would
    know how I am feeling now and not think that I was better because
    when I took the hypoglycemic test I didn't have symptoms until after
    the test. So the receptionist said that the Dr. has a half day
    today and my chart was on her desk. The receptionist said she would
    call this afternoon to let me know what the Dr. says and to see if
    she wants to see me tomorrow. I feel terrible...can use any help I
    can get. I am thinking that it is a combination of the thyroid med
    increase and low blood sugar? Thank you for listening...Elizabeth

    Here is the fax:

    I went for the hypoglycemic test this past Monday. Didn't have any
    symptoms during the test but about an hour after the test before I
    ate something I got real shakey, headache, blurred vision, etc. I
    called yesterday to see what the results were for the hypoglycemic
    test but the test results weren't in yet and wanted you to know this
    information when you went over the tests. Since the hypoglycemic
    test I have been feeling weak, shakey, palpations, nervousness, light
    headed, etc. I am trying to change my eating habits.

    I felt very weak, shakey and palpations during the night last night
    and had to get up a couple of times during the night to drink a glass
    of orange juice and then later a glass of milk to try and keep my
    strength up from feeling the way I did. I didn't get much sleep at
    all either.

    Could it be my thyroid levels are too high? Or can Atenolol cause
    blood sugar problems? I am hoping that cutting out as much sugar as
    I can it will get better eventually? Maybe see a Nutritionist? Just
    looking for answers like everyone else.


    Cheryl (PA) wanted me to call in a blood pressure reading:

    8:30 AM

    When I first sat down it was 122/88 pulse 70 and then after a minute
    of sitting it was 106/76 pulse 71.

    This past Monday I started taking Atenolol in the evening so that
    wouldn't interfere with the Levoxyl in the morning…per Cheryl (PA)

     
    Sponsors Lightbulb
       
    Old 02-09-2006, 10:51 AM   #2
    MatthewsMom
    Senior Member
    (female)
     
    MatthewsMom's Avatar
     
    Join Date: Dec 2005
    Location: Pennsylvania
    Posts: 198
    MatthewsMom HB User
    Re: Thyroid med increase and Hypoglycemic?

    Cutting sugar out of your diet is one thing to try but the culprit for me has always been carbs such as anything with white flour, white rice, regular pasta etc. Replacing them with complex carbs made with whole grains and keeping a steady protein intake throughout the day (not just meat but nuts, cottage cheese etc.) helps me to keep my levels even.

    I also snack on a protein and a carb right before bed (cottage cheese with fruit or nuts and popcorn) this keep my levels from crashing during the night and it keeps your body from using up your liver for what it needs. All these tricks were given to me by my nutritionist. Hope they can help.

    Lyse

     
    Old 02-09-2006, 11:21 AM   #3
    gramstoo
    Junior Member
    (female)
     
    gramstoo's Avatar
     
    Join Date: Jan 2006
    Posts: 16
    gramstoo HB User
    Re: Thyroid med increase and Hypoglycemic?

    Thank you so much MatthewsMom for the suggestions. If you have any other suggestions of foods please post. The ones you gave were great! Do you eat the light microwave popcorn? That's probably what I need to do is find a Nutritionist...this is so stressful for me to figure it out. Part of me also feels like it might be the increase in thyroid meds kicking in...but for some reason my blood sugar went haywire too. Thanks again...

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Relationship affected by wife's thyroid disorder Dreadlocked Thyroid Disorders 57 04-15-2009 06:10 AM
    My wife has thyroid disease..... uchan77 Thyroid Disorders 7 11-18-2008 09:40 AM
    Anti-Thyroglobulin rising question - Also HRT and Thyroid Replacement osteoblast Thyroid Disorders 15 10-22-2008 06:44 AM
    Thyroid Care and Concerns Around the World - Week 5! mkgb Thyroid Disorders 59 05-20-2008 03:23 AM
    Thyroid meds that aid in loosing weight TJM Thyroid Disorders 30 05-07-2004 06:49 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:42 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!